# SDR SWAA2021070790885

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT HAND SIDE L1191 EMERGENCY EXIT LOCATOR ONE LAMP INOP. ; / [01] REMOVED R/H AFT GALLEY EMERGENCY EXIT LOCATOR SIGN L1191 PER AMM 33-51-01-960-802. ROBBED SERVICEABLE PART FROM N750SA BUT DID NOT INSTALL DUE TO SCREW BROKEN OFF IN NUT PLATE; SEE FAULT TTG8Q005P7NP; [02] VERIFIED; REMOVED R/H AFT GALLEY EMERGENCY EXIT LOCATOR SIGN L1191 PER AMM 33-51-01-960-802. ROBBED SERVICEABLE PART FROM N750SA BUT DID NOT INSTALL DUE TO SCREW BROKEN OFF IN NUT PLATE; SEE FAULT TTG8Q005P7NP; [03] INSTALLED SERVICEABLE AFT GALLEY EMERGENCY EXIT LOCATOR SIGN L1191 ROBBED FROM N750SA PER AMM 33-51-01-960-802.   PERFORMED GOOD OPERATIONAL TEST OF NEWLY INSTALLED EMERGENCY EXIT SIGN PER AMM 33-51-00-710-801.; [04] ADDED N/A TO MEASUREMENTS.; [05] VERIFIED INSTALLATION AND GOOD FUNCTION TEST.; [06] VERIFIED INSTALLATION AND GOOD FUNCTION TEST.
